MAUDE Adverse Event Report: CAREFUSION, INC PLEURX PLEURAL CATHETER KIT - 50-7000B; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURX PLEURAL CATHETER KIT - 50-7000B; APPARATUS, SUCTION, PATIENT CARE
Model Number 50-7000B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0401.Patient problem code: (b)(6).(b)(6) follow-up emdr for device evaluation: no photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.Should you experience any problems with our product, examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.H3 other text : see manufacture narration.
 
Event or Problem Description
It was reported by the customer that valve is cracked on catheter.Verbatim: tm states she just received a call from a customer stating they have a patient with a cracked end valve on their pleurx catheter.(b)(6) 2023: this is not a quality issue apparently the patient broke the valve, it wasn¿t a product malfunction.Please disregard.
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: no photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.Should you experience any problems with our product, examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.H3 other text : see manufacture narration.
 
Event or Problem Description
It was reported by the customer that valve is cracked on catheter.Verbatim: tm states she just received a call from a customer stating they have a patient with a cracked end valve on their pleurx catheter.05-jan-2023: this is not a quality issue apparently the patient broke the valve, it wasn¿t a product malfunction.Please disregard.Additional information received 19-jan-2023 ¿ what is the date of event? (b)(6) 2023 ¿ what is the mat and lot number? 50-7000b ¿ no lot info ¿ was the issue noticed before or during use? during while cap was being put on, just a chipped tip not a broken valve ¿ was there any patient harm/impact? if so was there a need for any medical treatment or intervention? no harm ¿ was there leakage noticed at the catheter valve? no ¿ where is the catheter located? abdomen or chest left chest ¿ how long has the catheter been in place ¿ not sure ¿ how was the issue resolved? replacement valve ¿ what is the full name and address of the facility for where the issue occurred? omitted ¿ do you have any photos to show the reported issue? no ¿ do you have a sample to send in for evaluation? no.

Brand Name
PLEURX PLEURAL CATHETER KIT - 50-7000B
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key16194726
Report Number1625685-2023-00004
Device Sequence Number11833613
Product Code DWM
UDI-Device Identifier10885403075971
UDI-Public(01)10885403075971
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number50-7000B
Device Catalogue Number50-7000B
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2022
Supplement Date Received by Manufacturer01/23/2023
Initial Report FDA Received Date01/18/2023
Supplement Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown